Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tsunami2ka54

Input For Aha Use Please!

after 5 weeks into the regimen i popped open my bottle of aha and tried it. but i feel like it made my skin more red even though the bumps are now almost all gone.

if i were to keep using it would it make my skin more and more red because my skin isnt used to it yet and should i just continue the regimen without aha and wait to see if aha willl work better later?

input please! every opinion is useful information to me :D

Share this post


Link to post
Share on other sites

Honestly, people react to it differently. Try using it once a week for a while, and then twice a week, and then 3 times, etc. It tends to make people's skin red for a few minutes even if they are used to BP, but what you don't want is your skin to be TOO red. I would keep using it,but like i said, start slowly

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×